# SDR UPS02238842

- Difficulty date: June 14, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 50,347 hours, 39,291 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: 65173522
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI NR 12 SPOILER SUPPORT CASTING O/B ATTACH ANGLE LWR HOLE HAS CRACK INDICATION.  SUPPORT CASTING REPLACED IAW SRM 51-30-02
